Cetafen Cough and Cold relief tablets from Hart Health. Non-drowsy, multi-ingredient formula provides strong relief of cough, sore throat, headache, and nasal congestion due to cold and flu. Each tablet contains 325mg acetaminophen, Dextromethorphan HBr 15mg, guaifenesin 200 mg, and phenylephrine HCI 5mg. Does NOT contain pseudoephedrine.
Workplace dispenser boxes come in a variety of quantities of two individually wrapped tablets per packet. Hart Health #5541 and 5544